MathSciNet Relay Station
MathSciNet bibliographic data
MR527431 35J70
Alvino, A.; Trombetti, G. The best majorization constants for a class of degenerate elliptic equations. (Italian) Ricerche Mat. 27 (1978), no. 2, 413–428.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement